Library Header Image
LSE Research Online LSE Library Services

Bisecting sparse random graphs

Luczak, Malwina J. and McDiarmid, Colin (2001) Bisecting sparse random graphs. Random Structures and Algorithms, 18 (1). pp. 31-38. ISSN 1042-9832

Full text not available from this repository.
Identification Number: 10.1002/1098-2418(200101)18:1<31::AID-RSA3>3.0.CO;2-1
Item Type: Article
Official URL:
Additional Information: © 2001 John Wiley & Sons
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 11 Nov 2008 15:47
Last Modified: 20 May 2020 00:47

Actions (login required)

View Item View Item